# SDR SWAA2023092604015

- Difficulty date: September 24, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 56,227 hours, 33,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHTS AT ROWS 3 AND 6 INOP<[01] REMOVED AND REPLACED FWD SERVICE DOOR EMERGENCY EXIT LIGHT BATTERY PACK REF AMM 33-51-06. OPS CHECK NORMAL.
